Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 1, NWS Fort Worth, TX

January 12, 201439 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 12, 2014, 3:25 AM CST for 39 counties in Texas. It took effect at Jan 12, 2014, 11:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 3:25 AM CST (09:25 UTC)
In effect from
Jan 12, 2014, 11:00 AM CST
Expired
Jan 12, 2014, 6:00 PM CST
In force
7 hr
Issued by
NWS Fort Worth, TX
All 39 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3300 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WWUS74 KFWD 120925
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CST SUN JAN 12 2014

...STRONG SOUTH WINDS WILL EFFECT NORTH AND CENTRAL TEXAS TODAY...

.A TIGHTENING PRESSURE GRADIENT IN ADVANCE OF A COLD FRONT WILL
GENERATE STRONG SOUTH WINDS ACROSS NORTH AND CENTRAL TEXAS
TODAY. WINDS WILL BECOME SUSTAINED NEAR 25 MPH LATE THIS
MORNING...GENERALLY ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR...WITH GUSTS TO 35 MPH.

TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-121815-
/O.NEW.KFWD.WI.Y.0001.140112T1700Z-140113T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE
325 AM CST SUN JAN 12 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE ADVISORY IS IN EFFECT FOR AREAS GENERALLY WEST
OF A LINE FROM BONHAM TO HEARNE.

* WINDS...SOUTH WINDS WILL BECOME SUSTAINED NEAR 25 MPH LATE
  THIS MORNING WITH GUSTS TO 35 MPH.

* TIMING...LATE THIS MORNING THROUGH SUNSET THIS EVENING.

* IMPACTS...STRONG SOUTHERLY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
3 follow-up statements
649 
WWUS74 KFWD 121756 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 AM CST SUN JAN 12 2014

...STRONG SOUTH WINDS WILL EFFECT THE WESTERN HALF OF NORTH AND
CENTRAL TEXAS THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT IN ADVANCE OF A COLD FRONT WILL RESULT 
IN STRONG AND GUSTY SOUTH WINDS THIS AFTERNOON GENERALLY ALONG
AND WEST OF A SHERMAN TO DALLAS AND CAMERON LINE. SUSTAINED WINDS
WILL AVERAGE 20 TO 30 MPH WITH GUSTS TO 35 MPH.

TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-130000-
/O.CON.KFWD.WI.Y.0001.000000T0000Z-140113T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE
1156 AM CST SUN JAN 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH.

* TIMING...THIS AFTERNOON THROUGH 6 PM.

* IMPACTS...STRONG SOUTHERLY WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
551 
WWUS74 KFWD 122022 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CST SUN JAN 12 2014

...A WIND ADVISORY IS NOW IN EFFECT WEST OF A CAMERON TO
WAXAHACHIE LINE AND NORTH OF A WAXAHACHIE TO CANTON LINE THROUGH 6
PM.

.THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDES AREAS ALONG AND NORTH
OF A KAUFMAN AND CANTON LINE. STRONG AND GUSTY SOUTH WINDS OF 20
TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED ACROSS THE ADVISORY
AREA THROUGH 6 PM.

TXZ094-095-105>107-121>123-130000-
/O.EXA.KFWD.WI.Y.0001.000000T0000Z-140113T0000Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...
FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...
EMORY...POINT...EAST TAWAKONI
222 PM CST SUN JAN 12 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...THROUGH 6 PM.

* IMPACTS...STRONG SOUTHERLY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES AND DANGEROUS BOATING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-130000-
/O.CON.KFWD.WI.Y.0001.000000T0000Z-140113T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE
222 PM CST SUN JAN 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...THROUGH 6 PM.

* IMPACTS...STRONG SOUTHERLY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES AND DANGEROUS BOATING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
236 
WWUS74 KFWD 122346
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
546 PM CST SUN JAN 12 2014


TXZ091>095-100>107-115>123-129>134-141>145-156>160-174-130100-
/O.EXP.KFWD.WI.Y.0001.000000T0000Z-140113T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE
546 PM CST SUN JAN 12 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WIND SPEEDS WILL CONTINUE TO DIMINISH WITH SUNSET BUT BREEZY
WINDS BETWEEN 15-20 MPH WITH GUSTS UP TO 25 MPH WILL PERSIST
THROUGH THE EVENING HOURS.

$$

82/JLD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 12, 3:22 AM CST, 3 minutes earlier.

Area forecast discussion, Jan 12, 3:22 AM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
322 AM CST SUN JAN 12 2014

.DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN ACROSS THE PLAINS TODAY WHILE
SURFACE HIGH PRESSURE BUILDS ACROSS THE SOUTHEASTERN STATES. THE
PRESSURE GRADIENT WILL TIGHTEN THROUGH THE DAY AND RESULT IN
AN INCREASING SOUTH TO SOUTHWEST WIND. WIND SPEEDS SHOULD
INCREASE BETWEEN 20 AND 30 MPH WITH SOME HIGHER GUSTS BY LATE
MORNING ACROSS THE WESTERN HALF OF NORTH TEXAS. SLIGHTLY LOWER
WIND SPEEDS ARE EXPECTED ACROSS THE REMAINDER OF NORTH TEXAS. WE
HAVE DECIDED TO ISSUE A WIND ADVISORY GENERALLY ALONG AND WEST OF
THE INTERSTATE 35/35E CORRIDOR FROM 11 AM UNTIL 6 PM.

SOME COMPRESSIONAL WARMING COUPLED WITH ABUNDANT SUNSHINE WILL
RESULT IN A VERY MILD AFTERNOON WITH HIGHS TODAY IN THE 70S. THE WARM
AND WINDY WEATHER WILL BRING ELEVATED FIRE WEATHER CONDITIONS FOR
ALL OF NORTH TEXAS THIS AFTERNOON. WE WILL NOT ISSUE A RED FLAG
WARNING BASED ON RECENT RAINFALL AND AVAILABLE FUELS BUT WILL
ISSUE A GRASS FIRE DANGER STATEMENT. WIND SPEEDS WILL DECREASE
TONIGHT AND TURN TO THE NORTHWEST AS A COLD FRONT MOVES ACROSS
NORTH TEXAS. A FEW SHOWERS MAY ACCOMPANY THE COLD FRONT ACROSS THE
SOUTHEAST CWA BUT THE BETTER RAIN CHANCES WILL BE ACROSS THE TEXAS
GULF COAST.

DRIER AND COOLER CONDITIONS ARE EXPECTED TO START THE WORK WEEK
WITH HIGHS ON MONDAY GENERALLY IN THE 60S AND LOWS MONDAY NIGHT
MOSTLY IN THE 30S. A REINFORCEMENT OF COOL AND DRY AIR IS EXPECTED
ON TUESDAY AFTERNOON/EVENING BEHIND ANOTHER COLD FRONT. HIGHS
TUESDAY WILL STILL MANAGE TO WARM INTO THE 60S BEFORE THE BULK OF
THE COOLER AIR ARRIVES. LOWS TUESDAY NIGHT WILL BE NEAR OR BELOW
FREEZING IN MOST SPOTS DUE TO DECREASING WINDS AND A CLEAR SKY.

DRY NORTHWEST FLOW ALOFT WILL PREVAIL FROM MID WEEK THROUGH THE
WEEKEND AS AN UPPER RIDGE REMAINS ANCHORED ACROSS THE WEST COAST
AND AN UPPER TROUGH DEEPENS ACROSS THE EASTERN HALF OF THE CONUS.
HIGHS WEDNESDAY THROUGH SATURDAY WILL BE GENERALLY IN THE 60S WITH
LOWS MAINLY IN THE 30S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  44  64  38  67 /  10  10  10   5   5
WACO, TX              72  44  65  34  69 /  10  10  10   5   5
PARIS, TX             70  43  60  35  64 /  10  10  10   5   5
DENTON, TX            75  39  63  36  67 /  10  10  10   5   5
MCKINNEY, TX          74  43  62  36  65 /  10  10  10   5   5
DALLAS, TX            74  46  64  41  66 /  10  10  10   5   5
TERRELL, TX           72  46  63  36  66 /  10  10  10   5   5
CORSICANA, TX         71  47  63  39  65 /  10  10  10   5   5
TEMPLE, TX            72  44  64  34  68 /  10  10  10   5   5
MINERAL WELLS, TX     76  37  63  32  64 /  10  10  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR TXZ091>093-100>104-115>120-129>134-141>145-156>160-174.

&&

30/79
Hazardous weather outlook, Jan 11, 2:59 PM CST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
259 PM CST SAT JAN 11 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121330-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
259 PM CST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
SUNDAY AFTERNOON GENERALLY WEST OF I-35.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.